# SDR CALA2011090900585

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 33,898 hours, 10,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERCOSTAL BETWEEN STA 328 AND 344, LBL 48 IS CRACKED.  REMOVED DAMAGED INTERCOSTAL, DRILLED UP AND INSTALLED NEW INTERCOSTAL REF ECRA5321-01524 AND SRM 51-40-02.
